# SDR FDEA201101290410

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 63,336 hours, 12,098 cycles
- Engine: Ge CF680
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER EXTENDING LANDING GEAR, RECEIVED A "HYD 3 QTY  LO" ALERT. QTY STABILIZED AT 1.7 ON ARRIVAL FOUND NR 3 HYD SYS QTY IND READ 2.8 AFTER ENG SHUTDOWN. FOUND STAB COMP DOOR AREA & NR 3 LEFT EDP SUCTION HOSE ELBOW AREA HYD STAIN. SERVICED NR 3 HYD SYS TO 7.5 IAW MM 12-13-02, RETORQUE HYD SUCTION HOSE IAW MM 29-11-20. STAB COMP FOUND PRIMARY TRIM CONTROL VLV RETURN LINE SLIGHT LEAK, RETORQUE IAW MM 27-43-40.  CLOSED & LATCHED NR3 COWLING IAW MM 71-10-00.  RAN ALL ENG IAW JRH 20 MINUTES, ALL HYD QTY IND  STABLE & ENGINE PARAMETER NORMAL. ALSO WHILE ENG RUN  , PERFORMED ALL FLIGHT CONTROL CHECK, ALL CHECK OK  NO SIGN OF LEAKS. ACFT OK FOR SERVICE.  FINAL CLOSED
